# SDR AALA201704109062

- Difficulty date: April 8, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 21,442 hours, 8,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT DOOR 2R DAMAGED. REPLACED EMERG EXIT LIGHT COVER AT DOOR 2R IAW GPM. THE AIRCRAFT WAS NOT GROUNDED.
